×

zbMATH — the first resource for mathematics

Interpolation non linéaire et régularité. (French) Zbl 0241.46035

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scButzer, P. L. et Berens, H., “Semi-groups of Operators and Approximation,” Springer-Verlag, Berlin. · Zbl 0169.18602
[2] Geymonat, G; Grisvard, P, Problèmes aux limites élliptiques dans Lp, ()
[3] \scLions, J. L. 1. Communication personnelle. 2. “Équations Différentielles Opérationnelles et Problèmes aux Limites,” Springer-Verlag, Berlin, 111.
[4] Lions, J.L; Magenes, E, ()
[5] Lions, J.L; Peetre, J, Sur une classe d’espaces d’interpolation, I.H.E.S. publ. mat., 19, 5-68, (1964) · Zbl 0148.11403
[6] Peetre, J, 1. “A theory of interpolation of normed spaces,” notas de matematica, vol. 39, brésil. 2. A new approach in interpolation spaces, Studia math., 34, 23-42, (1970), 3. Interpolation of Lipschitz operators and metric spaces, Math. Cluj.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.